# SDR AT0100210

- Difficulty date: June 11, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 218-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT FLOOR PANEL AT BS 218-332 CORRODED BEYOND LIMITS.                   CORRECTIVE ACTION:                     FABRICATED AND INSTALLED REPAIR PANEL IAW DC9 SRM 51-10-02, 51-10-03, AND 51-10-04.
